Facebook Pixel

was it really the pill??

By January 5, 2011 - 2:46pm
Rate This

Good day..
since ive been using a contraceptive pill my boyfriend noticed it is very very hot down there if he will enter like he feels he is gonna be cook..was it really the pill?

Add a Comment2 Comments

thank you but i cant seem to agree i have had the one or two of the above factors..and up until now he still feels it

January 8, 2011 - 5:00am


Thank you for your question! I couldn't seem to find anything that specifically pointed to the pill being your culprit, but here are a few factors that CAN alter your temperature.

illness and infections (even those that do not produce a fever)
cold, sore throat
drugs and medications
alcohol (especially in large quantities)
emotional stress
physical stress
sleep disturbances (insomnia, night-waking, upsetting dreams, poor sleep)
change in waking time
jet lag
change of climate
use of electric blanket
change of room temperature
recently discontinuing birth control pills

Reference: FertilityFriend.com

Hope this helps!

January 6, 2011 - 5:52pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.